Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
modeldude69

Loss of color from topical cortisone! Help!

Recommended Posts

My derm gave me some Topicort 0.05% Gel 4 days ago for a bad bump that showed up...she told me to rub a bit in a couple of times a day...well all has been fine and the bump has been going down but this morning I woke up and there is like a "halo" in the area where I have been rubbing it in...that area of the skin is whiter and dosent have the same color as the rest of the skin around it....im going to call her in the morning to see what the deal is but has anyone else experienced anything like this and know what to do?!?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×